# SDR EIAA2011054

- Difficulty date: June 17, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 110,874 hours, 25,577 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FLOOR BS 600 LBL TO LBL 77 TOP CAP ON FLOORBEAM HAS 6 EA DOUBLE DRILLED HOLES.  REMOVED DAMAGE, FABBED REPAIR PARTS AND INSTALLED PER B747 SRM 53-10-07 FIG 21.
